# SDR USAA2011091200009

- Difficulty date: September 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 42,605 hours, 17,266 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D3231027100000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS A "CHEMICAL SMELL" DURING CRUISE PHASE OF FLIGHT (A SLIGHT DIRTY SOCK SMELL).  PASSENGERS IN SEATS 4C, 7A, AND 12D COMPLAINED OF SCRATCHY THROATS / NAUSEA.  NO UNUSUAL SMELLS OF ENGINE / SYSTEM INDICATIONS IN COCKPIT.  CONFIRMED ODOR SOURCE TO BE PINHOLE IN GREEN SYSTEM NOSE DOOR UP PRESSURE LINE IN FORWARD CARGO PIT.  INSTALLED TEMP LINE IN FORWARD CARGO BIN AT PANEL 131CG.  REPLACED TEMPORARY HYDRAULIC LINE UNDER FLOOR PANEL 131CG IN FORWARD CARGO PIT WITH CORRECT PIPE ASSEMBLY.
